Translator Disclaimer
2014 Chlodovsky type operators on parabolic domain
Ertan Ibikli, Sezgin Sucu
Banach J. Math. Anal. 8(1): 14-25 (2014). DOI: 10.15352/bjma/1381782083

Abstract

In the present paper, we investigate approximation to analytic function having property $B$ by complex linear operators sequence in parabolic domain. We apply Gergen, Dressel and Purcell's method to Chlodovsky type complex Szasz operators.

Citation

Download Citation

Ertan Ibikli. Sezgin Sucu. "Chlodovsky type operators on parabolic domain." Banach J. Math. Anal. 8 (1) 14 - 25, 2014. https://doi.org/10.15352/bjma/1381782083

Information

Published: 2014
First available in Project Euclid: 14 October 2013

zbMATH: 1277.30022
MathSciNet: MR3161678
Digital Object Identifier: 10.15352/bjma/1381782083

Subjects:
Primary: 30E10
Secondary: 41A35, 47A58

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 1 • 2014
Back to Top